# SDR 2002FA0000454

- Difficulty date: March 1, 2002
- Submitted: April 9, 2002
- Operation: General aviation
- Aircraft: N75FL
- Make and model: Piper PA-42-720
- Aircraft serial: 428301002
- Engine: Pwa PT6A11
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Broken
- Location: Engine Mount
- Part time: 4,455 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND RIGHT TOP ENGINE MOUNT BOLT BROKEN AT FIREWALL.
